# SDR HEER20190507882

- Difficulty date: May 7, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 11,156 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 407030450111
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SHELL ASSEMBLY INNER SKIN WAS FOUND TO BE DAMAGED - PUNCTURED UNDER THE EXISTING RT PASSENGER DOOR STRUT INSTALLATION.  THE REPAIR DOCUMENTATION WILL BE SUBMITTED FOR FAA APPROVAL.  THE FORWARD SHELL ASSEMBLY WILL THEN BE REPAIRED IN ACCORDANCE WITH THE FAA-APPROVED REPAIR DATA.
